教師資料查詢 | 類別: 期刊論文 | 教師: 謝忠村 Chung-tsun Shieh (瀏覽個人網頁)

標題:Inverse nodal problems for integro-differential operators with a constant delay
學年108
學期1
出版(發表)日期2019/08/01
作品名稱Inverse nodal problems for integro-differential operators with a constant delay
作品名稱(其他語言)
著者M. Sat, Chung-Tsun Shieh
單位
出版者
著錄名稱、卷期、頁數Journal of Inverse and Ill-posed Problems 27(4), p. 501-509
摘要We study inverse nodal problems for Sturm–Liouville operator perturbed by a Volterra integral operator with a constant delay. We have estimated nodal points and nodal lengths for this operator. Moreover, by using these data, we have shown that the potential function of this operator can be established uniquely.
關鍵字Inverse nodal problem; differential operator with delay; integro-differential operators
語言英文
ISSN09280219, 15693945
期刊性質國外
收錄於SCI;EI;
產學合作
通訊作者M. Sat
審稿制度
國別德國
公開徵稿
出版型式,電子版,紙本
Google+ 推薦功能,讓全世界都能看到您的推薦!